# SDR AALA202207298060

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737
- Aircraft serial: 29542
- Aircraft time: 60,841 hours, 25,344 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Tube
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR (0.225INCH) AT RIGHT HORIZONTAL STABILIZER. REPLACED BEARING TORQUE TUBE ELEVATOR RIGHT.
